MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK, PROCEDURE; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK, PROCEDURE; MASK, SURGICAL
Catalog Number AT74531
Health Effect - Clinical Code Rash (2033)
Date of Event 12/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the lot number was provided, the device history record was able to be reviewed, and no quality issues were reported during manufacture.Forty seven samples were received and evaluated.A mask was worn by five individuals for forty five minutes, no irritation was observed.All masks were made according to specification.No deviations were observed.All finished goods are made from qualified material that is tested before use.Final finished product must meet product specification and process requirements before final release to salable inventory.  based on the investigation, the issue was not confirmed and a root cause was not determined.No corrective action will be taken at this time.We will continue to monitor for complaints of this nature.
 
Event or Problem Description
Nurse had been using mask without problems.On (b)(6) 2016 nurse had her nose, cheeks, behind her ears, and arms break out with a rash.She went to occupational health and was given an antihistamine and topical ointment.

Brand Name
MASK, PROCEDURE
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key6274370
Report Number1423537-2017-00069
Device Sequence Number89309
Product Code FXX
UDI-Device Identifier10885380072116
UDI-Public10885380072116
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Expiration Date02/28/2021
Device Catalogue NumberAT74531
Device Lot Number16BFH610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2016
Initial Report FDA Received Date01/24/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR